# SDR SWAA2022102162873

- Difficulty date: October 1, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE RH FAN COWL ENGINE 1 AT 5 O CLOCK 2022-533449 / [01] FAULT RESOLVED ON OTHER FAULT TTG8Q00F9DEJ;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00F9DEJ
